# SDR DL72S981070

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-2 CHECK, TPA 1 CRACK IN R-1 DOOR SKIN AT FWD EDGE JUST ABOVE LOWER HINGE CUTOUT.  INSTALLED DOUBLER PER ERA 364822-14 AND M/M 52-11-01.
